Show simple item record

dc.contributor.authorDehling, Herold
dc.contributor.authorVogel, Daniel
dc.contributor.authorWendler, Martin
dc.contributor.authorWied, Dominik
dc.date.accessioned2016-10-25T14:28:18Z
dc.date.available2016-10-25T14:28:18Z
dc.date.issued2017-12
dc.identifier.citationDehling , H , Vogel , D , Wendler , M & Wied , D 2017 , ' Testing for changes in Kendall’s tau ' , Econometric Theory , vol. 33 , no. 6 , pp. 1352-1386 . https://doi.org/10.1017/S026646661600044Xen
dc.identifier.issn0266-4666
dc.identifier.otherPURE: 71902967
dc.identifier.otherPURE UUID: 95e20055-580d-4a4b-9cec-67d554a23ca6
dc.identifier.otherScopus: 84994092041
dc.identifier.otherORCID: /0000-0002-6360-4077/work/77724523
dc.identifier.urihttp://hdl.handle.net/2164/7588
dc.format.extent35
dc.language.isoeng
dc.relation.ispartofEconometric Theoryen
dc.rightsThis article has been accepted for publication in Econometric Theory and will appear in a revised form subsequent to peer review and / or editorial input by Cambridge University Press. © Cambridge University Press 2016 https://www.cambridge.org/core/journals/econometric-theoryen
dc.subjectchange-point analysisen
dc.subjectKendall's tauen
dc.subjectU-statisticen
dc.subjectfunctional limit theoremen
dc.subjectnear epoch dependence in probabilityen
dc.subjectQA Mathematicsen
dc.subjectEconomics, Econometrics and Finance(all)en
dc.subjectSocial Sciences(all)en
dc.subject.lccQAen
dc.titleTesting for changes in Kendall’s tauen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Institute for Complex Systems and Mathematical Biology (ICSMB)en
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1017/S026646661600044X
dc.date.embargoedUntil2017-05-04


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record